Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 14, Number 3

All articles in this issue are freely accessible.

Proof of the finiteness of modular covariants
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 14 (1913), 299-310
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500948
On transcendentally transcendental functions
R. D. Carmichael.
Trans. Amer. Math. Soc. 14 (1913), 311-319
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500949
Sur les classes $V$ normales
Maurice Fréchet.
Trans. Amer. Math. Soc. 14 (1913), 320-324
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500950
Implicit functions defined by equations with vanishing Jacobian
Guy Roger Clements.
Trans. Amer. Math. Soc. 14 (1913), 325-342
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500951
On the approximate representation of an indefinite integral and the degree of convergence of related Fourier’s series
Dunham Jackson.
Trans. Amer. Math. Soc. 14 (1913), 343-364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500952
Certain continuous deformations of surfaces applicable to the quadrics
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 14 (1913), 365-402
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1500953
American Mathematical Society